Nonlinear feedback control of the Lorenz equation

Chi Chuan Hwang, Rong Fong Fung, Jin Yuan Hsieh, Woei Jong Li

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

This article proposes a nonlinear feedback controller to regulate the chaotic states of the Lorenz equation. This controller can control the chaotic state not only to fixed points but also to limit cycles. The benefit of this controller is that it can attain faster settling time than that by using previous controllers. Without any integral controller, the present design can eliminate the tracking errors easily.

Original languageEnglish
Pages (from-to)1893-1900
Number of pages8
JournalInternational Journal of Engineering Science
Volume37
Issue number14
DOIs
Publication statusPublished - 1999 Nov

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Nonlinear feedback control of the Lorenz equation'. Together they form a unique fingerprint.

  • Cite this